Home | Sitemap | Contact | Chinese | CAS
Search: 
About AMSS Research People International Cooperation News Societies & Journals Papers Resources Education & Training Join Us Links
People
Location: Home > People
Details
Name  
Baohua Fu
Title  
  N/A
Highest Education  
  Ph.D.
Address  
  Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, P. R. China
Phone  
  +86-10-62541849
Zip Code  
  100190
Email  
bhfuATmath.ac.cn  
Website  
http://www.math.ac.cn/index_E/Personal_Web/Fubaohua_E.htm  

Education and Appointments:

Baohua Fu
 
Office: Room 603, Si Yuan Building 
E-Mail: bhfuATmath.ac.cn
   
Research Interests: Complex algebraic geometry
 
Research Summary:

Proved that symplectic resolutions of a nilpotent orbit closure are nothing else than Springer resolutions. Classified nilpotent orbits in a simple Lie algebra whose closure admits a symplectic resolution.

Two Springer maps of the same degree are connected by Stratified Mukai flops.

An inductive characterization of hyperquadrics.

(with C.L. Wang) proved the motivic equivalence under stratified Mukai flops and some quantum corrections are found.

Proved a conjecture of Namikawa for exceptional Lie algebras on the minimal models of nilpotent orbit closures.

Proposed two conjectures of hard Lefschetz type on Chow groups and proved that for abelian varieties, they are equivalent to well-known conjectures of Beauville and Murre.
 
Research Papers:

1. B. Fu, Symplectic resolutions for nilpotent orbits, Invent. Math.  151(2003), 167-186.  

2. B. Fu, Symplectic resolutions for coverings of nilpotent Orbits, C. R. Math. Acad. Sci. Paris.336(2003), 159-162.

3. B. Fu, Champs de vecteurs invariants par translation sur les jacobiennes affines des courbes spectrales,    C. R. Math. Acad. Sci. Paris, 337(2003), 105---110.

4. B. Fu, Symplectic resolutions for nilpotent orbits (II), C. R. Math. Acad. Sci. Paris,337(2003), 277-281

5. B. Fu, Abelian fibrations on S^[n],   C. R. Math. Acad. Sci. Paris. 337(2003), 593-596 

6. B.Fu, Y. Namikawa,   Uniqueness of crepant resolutions and symplectic singularities,   Ann. Inst. Fourier   54 (2004), 1-19 

7. B. Fu, Poisson resolutions,       J. Reine Angew. Math. 587 (2005), 17--26  

8. B. Fu, Symplectic resolutions for nilpotent orbits (III), C. R. Math. Acad. Sci. Paris 342 (2006), no. 8, 585--588 2006

9. B. Fu, A survey on symplectic singularities and resolutions,  Annales Mathématiques Blaise Pascal, 13 no. 2 (2006), p. 209-236

10. B. Fu, Mukai flops and deformations of symplectic resolutions,   Math. Z. 253 (2006), no. 1, 87--96  

11. B. Fu, Extremal contractions, stratified Mukai flops and Springer maps,    Adv. Math.,  Volume 213, Issue 1(2007),  Pages 165-182

12. B. Fu, Wreath products, nilpotent orbits and  symplectic deformations,  Int. J. Math. Vol. 18, No. 5 (2007) 473-481

13. P.E. Chaput, B. Fu,  On stratified Mukai flops,  Math. Res. Lett.   Vol. 14(2007) p. 1055-1067

14. B. Fu, F. Herbaut,   On the tautological ring of a Jacobian modulo rational equivalence,  Geom. Dedicata, Vol. 129(2007) 145-153

15. B. Fu, Inductive characterizations of hyperquadrics,    Math. Ann. Vol. 340(2008), 185-19

16. B. Fu, C.-L. Wang,  Motivic and quantum invariance  under stratified Mukai flops. J. Different. Geom.  80 (2008), no. 2, 261-280

17. B. Fu, On Q-factorial terminalizations of nilpotent orbits,  to appear in J. Math. Pure Appl.

18. B. Fu, Remarks to Hard Lefschetz  conjectures on Chow groups,  to appear in Sci. China

 

Research Interest:
Public Services:

Honors:
Seleted Publication:

Copyright@2008, All Rights Reserved, Academy of Mathematics and Systems Science, CAS
Tel: 86-10-62553063 Fax: 86-10-62541829 E-mail: contact@amss.ac.cn